# SDR RAIA00605010

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 18,708 hours, 16,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - SEVERAL FWD EMERGENCY LIGHTS INOP.  RE-SECURED CONNECTOR TO EMR BATTERY POWER SUPPLY.
